Winsorized Mean Estimator for Censored Regression
Econometric Theory, 1992, vol. 8, issue 3, 368-382
We introduce a semiparametric estimator for the censored linear regression model. It is based on the regression version of Huber's  M-estimator. It includes Powell's  censored least absolute deviations estimator as a special case and is related to Powell's  symmetrically censored least-squares estimator. We prove strong consistency and derive its asymptotic distribution which is âˆšn-consistent with an easily computable covariance matrix. A small-scale simulation study shows that it works quite well in various cases.
References: Add references at CitEc
Citations: View citations in EconPapers (9) Track citations by RSS feed
Downloads: (external link)
https://www.cambridge.org/core/product/identifier/ ... type/journal_article link to article abstract page (text/html)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:cup:etheor:v:8:y:1992:i:03:p:368-382_01
Access Statistics for this article
More articles in Econometric Theory from Cambridge University Press Cambridge University Press, UPH, Shaftesbury Road, Cambridge CB2 8BS UK.
Bibliographic data for series maintained by Keith Waters ().